MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000ISM
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when manufacturer's investigation is complete.
 
Event or Problem Description
Edwards received notification of a pascal in mitral procedure where an intra-procedure slda (single leaflet device attachment) occurred at the central/lateral ace implant following avp (amplatzer vascular plug) attempt, which failed to reduce the mr (mitral regurgitation).Ace implant was suggested prior.However, the physician chose avp orifice measurement.A third ace implant was placed centrally between the first and second implants.A fourth ace implant was placed laterally to stabilize the slda.Pre-procedure mr was severe.Mr at the time of slda was moderate.The procedure was completed and mr was reduced from severe to moderate.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, d4, g3, g6, h2, h4, h6, and h11.The reported event implant dislodged from a single leaflet, single leaflet device attachment (slda) intra-procedure was confirmed based on the information provided.Available information suggests procedural factors likely contributed to the event.Based on the information provided by the on-site edwards clinical specialist, the physician opted to attempt avp placement after creation of a triple orifice with the initial ace implants, and the slda occurred following the plug attempt, requiring additional ace implants to achieve stabilization.Therefore, the most likely cause of this event is due to operational context.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Since no edwards defect was identified, corrective or preventative actions are not required.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24831162
Report Number2015691-2026-14020
Device Sequence Number10306237
Product Code NKM
UDI-Device Identifier00690103216950
UDI-Public(01)00690103216950(17)261002
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model Number20000ISM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age2 MO
Patient SexUnknown